MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. ROTH NET

UNITED STATES ENDOSCOPY GROUP, INC. ROTH NET
Model Number 00711168
Medical Device Problem Codes Break (1069); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure their roth net device was observed to have a "broken net".User facility personnel utilized another roth net however, the device "broke".No report of injury.
 
Additional Manufacturer Narrative
User facility personnel stated that the devices subject of the reported event were disposed of and cannot be returned for evaluation.Without the return of the subject devices, a root cause cannot be determined.The device history records (dhrs) were reviewed and confirmed the devices were manufactured to specification.Investigation of this event is currently in process.A follow-up report will be submitted when additional information becomes available.No additional issues have been reported.
 
Additional Manufacturer Narrative
During follow-up with user facility personnel, it was determined that the roth net that was being utilized was likely too small for the removal of the peg tube internal bolster subsequently causing the reported event to occur.Steris performed in-service training on the proper use and operation of the roth net and the importance of using the appropriate size device for applicable patient procedures.A complaint review was performed and confirmed this to be an isolated event.No additional issues have been reported.

Brand Name
ROTH NET
Common Device Name
ROTH NET
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key18505616
Report Number1528319-2024-00003
Device Sequence Number8145678
Product Code GCJ
UDI-Device Identifier00724995182755
UDI-Public00724995182755
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00711168
Device Catalogue Number00711168
Device Lot Number5807017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2023
Supplement Date Received by Manufacturer12/15/2023
Initial Report FDA Received Date01/12/2024
Supplement Report FDA Received Date03/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown